# SDR ASAA2019090430618

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 25,648 hours, 8,336 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CAPTAINS FMC FAILED MOVED AUTOPILOT FROM "A" SIDE TO "B" SIDE. BEFORE THE CHECKLIST WAS STARTED, THE CAPTAINS FMC RESTORED ITSELF. GROUNDED - YES. T/S PER FIM 34-61 TASK 807. LEFT FMC SHOWED A "RATE" FAULT AT 0002Z ON LAST FLIGHT. PERFORMED TEST OF L-FMC PER THE FIM REF AND FMC PROMPT SHOWS ON MENU PAGE OF MCDU. CK'S GOOD FOR SERVICE.
